# SDR UPS08852114

- Difficulty date: April 21, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING CENTER LE LOWER OUTBD EXTERIOR SKIN HAS OVERSIZED SCREW HOLES AT SLOT CUTOUT.  REPAIRED LT WING LE LOWER OUTBD EXTERIOR SKIN SCREW HOLES IAW SRM 57-03 -03-0 FIG 005 AND EO DC8-5720-7767-A.
